NONLOCAL PROBLEMS FOR ONE-DIMENSIONAL HYPERBOLIC EQUATION


Cite item

Abstract

This article discusses some nonlocal problems and methods of proving solvability of them. We show that choosing of effective method depends on the form of nonlocal conditions. One of these methods is based on reducing nonlocal problem to a boundary-value problem for a loaded equation and allows us to use many well-known methods of justification solvability. In the article, we consider the problem with nonlocal integral conditions for a one-dimensional hyperbolic equation and prove the equivalence to a problem with classical boundary conditions for a loaded equation.

About the authors

V. A. Kirichek

Samara National Research University

Author for correspondence.
Email: morenov@ssau.ru

References

  1. Nahushev A.M. O zadache Darbu dlya odnogo vyrozhdayushchegosya nagruzhennogo integro-differentsialnogo uravneniya vtorogo poryadka . Differentsialnye uravneniya , 1976, Vol. 12, no. 1, pp. 103–108. Available at: http://mi.mathnet.ru/de2654 .
  2. Nahushev A.M. Uravneniya matematicheskoi biologii . М.: Vysshaya shkola, 1995, 301 p. Available at: https://www.studmed.ru/nahushev-am-uravneniya-matematicheskoy-biologii_5f9b3ede6d5.html .
  3. Nahushev А.М. Nagruzhennye uravneniya i ikh primenenie . М.: Nauka, 2012, 232 p. .
  4. Pulkina L.S. Kraevye zadachi dlya giperbolicheskogo uravneniya s nelokalnymi usloviyami 1 i 2-go roda . Izvestiya vuzov. Matematika , 2012, no. 4, pp. 74–83. Available at: https://kpfu.ru/portal/docs/F19962257/08_04ref.pdf .
  5. Ladyzhenskaya O.A. Kraevye zadachi matematicheskoi fiziki . M.: Nauka, 1973, 407 p. Available at: https://mexalib.com/view/25085 .
  6. Dyuzheva А.V. Ob odnoi nelokal’noi zadache dlya giperbolicheskogo uravneniya s integralnymi usloviyami pervogo roda . Vestnik Samarskogo gosuniversiteta. Estestvennonauchnaya seriya , 2011, no. 5(86), pp. 29–36. Available at: http://journals.ssau.ru/index.php/est/article/view/4830 .
  7. Beilina N.V. Nelokal’naya zadacha s integral’nym usloviem dlya uravneniya chetvertogo poryadka . Vestnik Samarskogo gosuniversiteta. Estestvennonauchnaya seriya , 2014, no. 10(121), pp. 26–37. Available at: http://journals.ssau.ru/index.php/est/article/view/4507 .
  8. Strigun M.V. Ob odnoi nelokal’noi zadache s integral’nym granichnym usloviem dlya giperbolicheskogo uravneniya . Vestnik Samarskogo gosuniversiteta. Estestvennonauchnaya seriya , 2009, no. 8(74), pp. 78–87. Available at: http://journals.ssau.ru/index.php/est/article/view/4810 .
  9. Kozhanov A. I. Nelokalnaya po vremeni kraevaya zadacha dlya lineinykh parabolicheskikh uravnenii . Sib. zhurn. industr. matem. , 2004, vol. 7, No. 1, pp. 51–60. Available at: https://elibrary.ru/item.asp?id=9484458 .
  10. Avalishvili G., Avalishvili M., Gordeziani D. On integral nonlocal boundary value problems for some partial differential equations. Bulletin of the Georgian National Academy of Science, 2011, Vol. 5, no. 1, pp. 31–37. Available at: http://science.org.ge/old/moambe/5-1/31-37%20Avalishvili.pdf .

Copyright (c) 2019 В. А. Киричек

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies